Apparently not everyone wants to have multiple orgasms a day. While the typical side effects of the Parkinson's drug rasagiline are flulike symptoms, depression, stomach problems, and joint pain, for one woman the side effect was spontaneous orgasms that began to disrupt her days—typically three to five of them a day, reports LiveScience.
After giving the drug a second chance but suffering the same results, the woman stopped taking the drug, researchers write in a case report to be published in the journal Parkinsonism and Related Disorders.
Other drugs have also been known to induce orgasm, according to LiveScience, and there is one instance of a man experiencing spontaneous ejaculation after taking this particular drug, but the woman, 42, who was being treated in Turkey, is the first to report regular unstimulated orgasms while taking rasagiline.
"These were unwelcome and occurred in the absence of hypersexual behavior," the researchers write. As for the likely reason? They note that many of these drugs, including rasagiline, trigger an increase in dopamine, a hormone released during orgasm.
(Another weird thing that can sometimes cause orgasms? Childbirth.)
More From Newser